New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Beautiful_Wreck67
New Member


Date Joined Jun 2017
Total Posts : 11
   Posted 7/12/2017 5:36 PM (GMT -7)   
Think long and hard about taking Latuda. Do your research. I can tell you I think it is the drug from HELL. 3 weeks on Latuda and I was seriously contemplating suicide. Be very careful with this drug.

kellyinCali
Regular Member


Date Joined Apr 2009
Total Posts : 292
   Posted 7/12/2017 9:47 PM (GMT -7)   
Did Latuda make you more depressed and sedated?

I'm curious because I am on day 4 of only 25mg of Lamotrogine and while it quieted my anxiety, I cannot get out of bed and I am numb like a zombie. I've heard that Latuda is supposed to be for Bipolar depression and so is Lamotrogine (Lamictal) but I fear they all "bring mania down" instead of boosting you out of depression.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4427
   Posted 7/13/2017 12:30 PM (GMT -7)   
Hi Beautiful_Wreck67,

I am sorry for how the Latuda made you feel. Yes, the side effects can affect some people more than others.

Hope you are better now... How are you doing now? How are you feeling since you came off it?

UA
Moderator - Bipolar

Beautiful_Wreck67
New Member


Date Joined Jun 2017
Total Posts : 11
   Posted 7/13/2017 7:04 PM (GMT -7)   
The first feeling I would get after taking it was a buzzy, anxious feeling. That feeling would turn into buzzy, anxious, yet sedated feeling, if that makes sense. The morning after, I could barely wake up and even nodded off at my desk at work a few times. This went on for a week. At the end of the 2nd week, still the same feelings, but depression was creeping back in. At the end of the 3rd week, I was crying in bed, telling my husband I wanted to die. I immediately discontinued taking it, and now I'm back to my happy, positive, self. My husband describes it as finally getting his wife back.
Bi-Polar ~ Anxiety Disorder ~ just a beautiful wreck
Celexa ~ Wellbutrin ~ Xanax

kellyinCali
Regular Member


Date Joined Apr 2009
Total Posts : 292
   Posted 7/13/2017 8:53 PM (GMT -7)   
Thank you for sharing BW. I experienced that "tired and restless at the same time" feeling while on Abilify. It was a living hell to feel that way.

I am glad you are feeling better.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20048
   Posted 7/14/2017 1:46 AM (GMT -7)   
it is all trial and error, what works for one, may not for another. i use lamictal, second time, with ptistiq and a small amount of mirtazapine at night. been on just about every med out there!!! some meds are not congruent for long term situations, some are, some are foundation meds that work better in -conjunction with a main stream med. alike lamictal with pristiq, etc.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4427
   Posted 7/14/2017 5:28 AM (GMT -7)   
Beautiful_Wreck67, happy to hear that you are doing much better.

UA
Moderator - Bipolar

Beautiful_Wreck67
New Member


Date Joined Jun 2017
Total Posts : 11
   Posted 7/14/2017 12:52 PM (GMT -7)   
Thanks friends! I'm feeling so great I cleaned the entire downstairs of my house. Hubby is going to be so surprised when he gets home!
Bi-Polar ~ Anxiety Disorder ~ just a beautiful wreck
Celexa ~ Wellbutrin ~ Xanax

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4427
   Posted 7/17/2017 7:28 AM (GMT -7)   
Happy to hear you are feeling so much better!

UA
Moderator - Bipolar

Tim Tam
Veteran Member


Date Joined May 2016
Total Posts : 1103
   Posted 7/26/2017 10:39 AM (GMT -7)   
I hope you are doing OK.

You said you were on Celexa and Wellbrutrin, and Xanax, having stopped the Latuda.

The net says the first two are anti-depressants, but I don't see you taking anything for the mania part of your bi-polar.

about the Latuda you said when first on that, “I'm more than willing to try the Latuda to get me out of the depression I'm in”

And I read where Latuda was used to treat depression.

Then you said in your last post, "Thanks friends! I'm feeling so great I cleaned the entire downstairs of my house. Hubby is going to be so surprised when he gets home!"

So, I'm wondering, again, what you're taking to treat the up part of bipolar?

You also said you were taking Lunesta, which the net said is used to treat insomnia.

If that's working that's great. I take Melatonin supplement from the health food store and 1 mg., along with my doctor meds, puts me to sleep. Some say to check with your doctor or druggist to see if they say its OK with the meds that you take.

These are all my opinions from someone who also has bipolar.

You can your doctor are going to have to decide what you think.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 2:17 PM (GMT -7)
There are a total of 2,905,474 posts in 318,864 threads.
View Active Threads


Who's Online
This forum has 158220 registered members. Please welcome our newest member, Pj585.
409 Guest(s), 15 Registered Member(s) are currently online.  Details
Tim G, Tagier, PeppermintTea, Gemlin, HaleyBugs07, Charlie55, BillyBob@388, Sherrine, Samura, eeagle, Manzanita2, PA_grandma, CassandraLee, AZ Guy, Szabo246